I am a Type II diabetic. My new doctor switched me to Losartan 50mg, which I am suppose to take half the pill daily. I take it at night, because the warning label said may cause dizziness or tiredness. This medicine is prescribed to help my kidney's and heart. However, I have been taking this medicine for about a week and I have notice something different about my dreams.
My question is: Are vivid dreams, nightmares, and/or hallicinations a possiblity with Losartan? Just the other night I couldn't tell if I was hallicinating or still dreaming, when I thought I saw two beings standing through my bed. I reacted by kicking and yelling, which awoken me only to double check to see if I accidently hit my husband but he said he wasn't aware of my incident. I usually don't remember my dreams but this past week I can lately and I am curious to find out if anyone else has experienced this problem since taking Losartan.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.